# SDR F3LA200800001

- Difficulty date: January 7, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 11,631 hours, 5,652 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Alignment
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH, THE FLIGHT CREW RECEIVED AN ECAM MESSAGE THAT THE FLIGHT CONTROLS - FLAPS - WERE LOCKED DUE TO AN ALIGNMENT FAULT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE RESET THE WING TIP BREAK IN ACCORDANCE WITH AMM 27-50-00-869-006 AND PERFORMED EXTENSION AND RETRACTION TESTS IN ACCORDANCE WITH AMM 27-50-00-866-008.  MAINTENANCE ALSO PERFORMED BITE TEST OF SFCC 1 AND 2 IN ACCORDANCE WITH AMM 27-51-00-740-002 AND NO FAULTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
